# SDR DHL9770157C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5322403
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON FRAME ATTACH ANGLES AT CENTER SECTION UPPER SKIN AT FS 760 RBL 63 TO 66.  REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-40-4, 1 BY 1 BY 6.
